| Catalog Number |
5100004000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 6 events were reported for this quarter.Product return status 1 device was received.4 devices were not available for evaluation.1 device investigation type has not yet been determined.Additional information 6 devices were not labeled for single-use.6 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 6 malfunction events in which the device reportedly overheated.- 2 events had no patient involvement; no patient impact.- 1 event had patient involvement; no patient impact.- 3 events had insufficient information received.
Event or Problem Description
This report summarizes (b)(4) malfunction events in which the device reportedly overheated.- (b)(4) events had no patient involvement; no patient impact.- (b)(4) event had patient involvement; no patient impact.- (b)(4) events had insufficient information received.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: h6, h11.(b)(4) previously reported events are included in this follow-up record.Product return status (b)(4) device was received.(b)(4) devices were not available for evaluation.